MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXRIB PRE-CONTOURED PL 18 HOLES FOR LEFT RIBS 8 & 9; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXRIB PRE-CONTOURED PL 18 HOLES FOR LEFT RIBS 8 & 9; PLATE, FIXATION, BONE
Model Number 04.501.007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device malfunctioned intra-operatively and was not implanted / explanted complainant part is not expected to be returned for manufacturer review/investigation.Patient code used for: the surgeon was unable to remove the screws from the plate requiring to rib to be cut to remove the construct.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: dhr review could not be conducted due the insufficient information¿s.Product was not returned and no lot number was provided.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent a hardware removal procedure on friday (b)(6) 2018 due to loosing screws.During the removal surgery, as the surgeon attempted to remove the plate from the rib, it was discovered that one of the screws had stripped into the plate, binding them together.This discovery caused a 5 minute delay in surgery, as the surgeon attempted to separate the screw from the plate.Unfortunately, the surgeon was unable to separate the two devices and had to cut out the patient¿s rib in order to remove the hardware.All the screws and the plate were removed during the (b)(6) 2018 procedure.This report involves 2 devices.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Device was implanted on an unknown day in (b)(6) of 2015.Device used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI MATRIXRIB PRE-CONTOURED PL 18 HOLES FOR LEFT RIBS 8 & 9
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7398106
Report Number2939274-2018-51460
Device Sequence Number128451
Product Code HRS
UDI-Device Identifier10887587017044
UDI-Public(01)10887587017044(10)LOTNUMBER
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161590
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.501.007
Device Catalogue Number04.501.007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2018
Supplement Date Received by Manufacturer05/02/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight77